Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i3.10
pages 1-5

Motion Camouflage in Differential Games of Pursuit

Ivan I. Matichin
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

ABSTRACT

Motion camouflage is a pursuit strategy that makes it possible for the pursuer to appear to the evader as if it is motionless. Such strategy has been observed in insects by biological researchers. The method proposed provides rigorous mathematical substantiation for the motion camouflage strategy. This method is based on some ideas of resolving function method and makes it possible to derive explicit formulas for the pursuer control.


Articles with similar content:

Angular Motion Control of Spacecraft by Vector Measurements
Journal of Automation and Information Sciences, Vol.51, 2019, issue 3
Nataliya V. Lutsenko , Nikolay V. Yefymenko
Polynomial Method for Solving Unconditional Linear Fractional Problem of Combinatorial Optimization on Arrangements
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Oleg A. Iemets , Tatyana N. Barbolina
Measurable Many-Valued Maps and Their Selectors in Dynamic Pursuit Games
Journal of Automation and Information Sciences, Vol.38, 2006, issue 1
Iosif S. Rappoport, Arkadiy A. Chikriy
On One Geoinformation Fractional Differential Model of the Variable Order
Journal of Automation and Information Sciences, Vol.44, 2012, issue 6
Iurii G. Kryvonos, Vladimir M. Bulavatskiy
Construction of Solution of Parabolic Equation with Variable Coefficients
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Victor G. Bondarenko